UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 92

of 'Pulmonary toxicity associated with antineoplastic therapy: Molecularly targeted agents'

92
TI
Cetuximab-associated pulmonary toxicity.
AU
Chua W, Peters M, Loneragan R, Clarke S
SO
Clin Colorectal Cancer. 2009;8(2):118.
 
There is increasing evidence for the use of epidermal growth factor receptor (EGFR) inhibitors in head and neck, non-small-cell lung, and colorectal cancers. We report the case of a 78-year-old man with metastatic colorectal cancer (CRC) involving liver and lung who received cetuximab plus irinotecan as third-line treatment. Two months later, he presented with signs and symptoms consistent with bronchiolotis obliterans organizing pneumonia secondary to cetuximab. Reports of cetuximab-associated pulmonary toxicity are rare, although there have been extensive reports of interstitial fibrosis with the use of other EGFR inhibitors such as gefitinib and erlotinib. There are many causes of pulmonary infiltrates in patients treated for advanced CRC, and this case highlights the importance of considering drug toxicity.
AD
Department of Medical Oncology, Concord Repatriation General Hospital, Concord, NSW, Australia. weic@med.usyd.edu.au
PMID